MAUDE Adverse Event Report: LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE

LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Model Number V2.0
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient reports that the device does not turn on, even despite a battery change.The patient had no adverse event or a reaction resulting from this problem.
 
Additional Manufacturer Narrative
The batteries in the device appeared to be low in voltage.However, there was an issue with the firmware that prevented the device from turning on when the batteries were low even though the required voltage to turn the device on was met.

Brand Name
HOMECG+
Common Device Name
TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Manufacturer (Section D)
LOHMAN TECHNOLOGIES, LLC
n27 w23953 paul rd
ste 204
pewaukee WI 53072
Manufacturer (Section G)
VERSA ELECTRONICS
3943 quebec ave n
minneapolis MN 55427
Manufacturer Contact
jason dvorak
n27 w23953 paul rd
ste 204
pewaukee, WI 53072
2622275066
MDR Report Key22874252
Report Number3012267350-2025-00004
Device Sequence Number5803134
Product Code DXH
UDI-Device Identifier00860003939734
UDI-Public(01)00860003939734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV2.0
Device Lot Number2021 - 168282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown